dr hab. Kazimierz Piechór


Habilitacja
1992Dyskretne modele równania Boltzmanna. Struktura operatora zderzeniowego. Propagacja dźwięku 
Promotor prac doktorskich
1.2007-10-25Kruglenko Eleonora  Analiza funkcjonałów niewypukłych charakteryzujących mikromagnetyki606
 

Ostatnie publikacje
1.Piechór K., Calcium Waves in Thin Visco-Elastic Cells, MATHEMATICAL MODELLING OF NATURAL PHENOMENA, ISSN: 0973-5348, DOI: 10.1051/mmnp/20138313, Vol.8, No.3, pp.206-226, 2013

Streszczenie:

The model we consider treats the cell as a viscoelastic medium lling one of two kinds of thin domains (\shapes" of cells): the thin slab being a caricature of a tissue and the thin circular cylinder mimicking a long cell. This enables us to simplify the system of mechano-chemical equations. We construct abundant classes of explicit, but approximate, formulae for heteroclinic solutions to these equations.

Słowa kluczowe:

calcium waves, mechano-chemical coupling, thin domains

Afiliacje autorów:

Piechór K.-IPPT PAN
20p.
2.Piechór K., Reaction-diffusion equation modelling calcium waves with fast buffering in visco-elastic environment, ARCHIVES OF MECHANICS, ISSN: 0373-2029, Vol.64, No.5, pp.477-509, 201220p.
3.Kaźmierczak B., Piechór K., Traveling wave solutions of a model of skin pattern formation in a singular case, MATHEMATICAL METHODS IN THE APPLIED SCIENCES, ISSN: 0170-4214, DOI: 10.1002/mma.1359, Vol.34, No.3, pp.325-337, 2011

Streszczenie:

We study traveling wave solutions to a system of four non-linear partial differential equations, which arise in a tissue interaction model for skin morphogenesis. Under the assumption that the strength of attachment of the epidermis to the basal lamina is sufficiently large, we prove the existence and uniqueness (up to a translation) of traveling wave solutions connecting two stationary states of the system with the dermis and epidermis cell densities being positive. We discuss the problem of the minimal wave speed.

Słowa kluczowe:

skin morphogenesis, heteroclinic solutions, implicit function theorem

Afiliacje autorów:

Kaźmierczak B.-IPPT PAN
Piechór K.-IPPT PAN
25p.
4.Piechór K., Forms of travelling waves admitted by a mechanochemical model of tumour angiogenesis, MATHEMATICAL METHODS IN THE APPLIED SCIENCES, ISSN: 0170-4214, Vol.33, pp.1482-1495, 201020p.
5.Piechór K., Non-local Korteweg stresses from kinetic theory point of view, ARCHIVES OF MECHANICS, ISSN: 0373-2029, Vol.60, No.1, pp.23-58, 2008
6.Bobrowski A., Lipniacki T., Piechór K., Rudnicki R., Asymptotic behavior of distributions of mRNA and protein levels in a model of stochastic gene expression, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, ISSN: 0022-247X, DOI: 10.1016/j.jmaa.2006.11.043, Vol.333, No.2, pp.753-769, 2007

Streszczenie:

The paper is devoted to a stochastic process introduced in the recent paper by Lipniacki et al. [T. Lipniacki, P. Paszek, A. Marciniak-Czochra, A.R. Brasier, M. Kimmel, Transcriptional stochasticity in gene expression, J. Theor. Biol. 238 (2006) 348–367] in modelling gene expression in eukaryotes. Starting from the full generator of the process we show that its distributions satisfy a (Fokker–Planck-type) system of partial differential equations. Then, we construct a c0 Markov semigroup in L1 space corresponding to this system. The main result of the paper is asymptotic stability of the involved semigroup in the set of densities.

Słowa kluczowe:

Piece-wise deterministic process, Stochastic gene expression, Semigroups of operators, Feller semigroups, Dual semigroups, Markov semigroups, Asymptotic stability

Afiliacje autorów:

Bobrowski A.-Lublin University of Technology (PL)
Lipniacki T.-IPPT PAN
Piechór K.-IPPT PAN
Rudnicki R.-other affiliation
7.Hat B., Paszek P., Kimmel M., Piechór K., Lipniacki T., How the number of alleles influences gene expression, JOURNAL OF STATISTICAL PHYSICS, ISSN: 0022-4715, DOI: 10.1007/s10955-006-9218-4, Vol.128, pp.511-533, 2007

Streszczenie:

The higher organisms, eukaryotes, are diploid and most of their genes have two homological copies (alleles). However, the number of alleles in a cell is not constant. In the S phase of the cell cycle all the genome is duplicated and then in the G2 phase and mitosis, which together last for several hours, most of the genes have four copies instead of two. Cancer development is, in many cases, associated with a change in allele number. Several genetic diseases are caused by haploinsufficiency: Lack of one of the alleles or its improper functioning. In the paper we consider the stochastic expression of a gene having a variable number of copies. We applied our previously developed method in which the reaction channels are split into slow (connected with change of gene state) and fast (connected with mRNA/protein synthesis/decay), the later being approximated by deterministic reaction rate equations. As a result we represent gene expression as a piecewise deterministic time-continuous Markov process, which is further related with a system of partial differential hyperbolic equations for probability density functions (pdfs) of protein distribution. The stationary pdfs are calculated analytically for haploidal gene or numerically for diploidal and tetraploidal ones. We distinguished nine classes of simultaneous activation of haploid, diploid and tetraploid genes. This allows for analysis of potential consequences of gene duplication or allele loss. We show that when gene activity is autoregulated by a positive feedback, the change in number of gene alleles may have dramatic consequences for its regulation and may not be compensated by the change of efficiency of mRNA synthesis per allele.

Słowa kluczowe:

stochastic gene expression, feedback regulation, diploid genes, haploinsufficiency, piecewise deterministic time-continuous Markov process

Afiliacje autorów:

Hat B.-IPPT PAN
Paszek P.-Rice University (US)
Kimmel M.-Rice University (US)
Piechór K.-IPPT PAN
Lipniacki T.-IPPT PAN
8.Piechór K., Dyskretne modele równania Boltzmanna: struktura operatora zderzeniowego. Propagacja dźwięku (Praca habilitacyjna), Prace IPPT - IFTR Reports, ISSN: 2299-3657, No.2, pp.1-65, 1992
9.Fiszdon W., Piechór K., Pewne ścisłe rozwiązania równania Boltzmanna i wpływ zaburzenia potencjału oddziaływań, Prace IPPT - IFTR Reports, ISSN: 2299-3657, No.35, pp.1-46, 1970